# SDR AALA201901289036

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 14,482 hours, 4,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE, 1200 PSI AT 71 DEGREES F.   SERVICED THE CYLINDER  IAW AMM 52-10-00.
